BARRETT'S OESOPHAGUS: OESOPHAGEAL ADENOCARCINOMA INCIDENCE AND RISK FACTORS
- RISK OF OESOPHAGEAL CANCER IN BARRETT'S OESOPHAGUS AND IN GASTRO-OESOPHAGEAL REFLUX. Solaymani-Dodaran, M.; Coupland, C.; Logan, R.F.A. // Gut;Apr2003 Supplement 1, Vol. 52, pA20
Introduction: Barrett's oesophagus is recognised to be a pre-malignant condition and the incidence of oesophogeal adenocarcinoma (OAC) in people with Barrett's is much higher than general population. Nevertheless, it has been suggested that gastro-oesophageal reflux per se is a more important...
- Oesophageal and gastric cancer awareness. // Gastrointestinal Nursing;May2010, Vol. 8 Issue 4, p6
In this article the author discusses the aspects of oesophageal and gastric cancer awareness. She mentions about the awareness campaigns which were aimed to educate and make people aware of signs and symptoms of oesophageal and gastric cancer. She informs that medical personnel also provide...
- Temozolomide associated with oesophagitis. // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p9
The article reports on the association of the alkylating agent temozolomide with oesophagitis.
- Breast implants and offspring health. // Pediatrics for Parents;1999, Vol. 18 Issue 9, p11
Reports on a study conducted by doctors in Denmark, on the risk of esophageal diseases in infants whose mothers had silicone breast implant, published in the November 1998 issue of the `Pediatrics' periodical. Comparison of risk to the infant population as a whole.
- Symptom severity and oesophageal chemosensitivity to acid in order and young patients with gastro-oesophageal reflux. Fass, Ronnie; Pulliam, Gloria // Age & Ageing;Mar2000, Vol. 29 Issue 2, p125
Presents information on a study which compared the extent of esophageal mucosal injury, acid exposure, symptom severity and perception thresholds for acid infusion in older and younger patients with gastro-esophageal reflux. Methods used in the study; Results; Factors contributing to a...
- Sodium polystyrene sulfonate. // Reactions Weekly;7/7/2012, Issue 1409, p41
The article describes the case of a 53-year-old man with gastroparesis who developed a drug- induced oesophageal ulcer while receiving sodium polystyrene sulfonate for hyperkalaemia.
- Response to Lenglinger. Cooper, Gregory S; Chak, Amitabh // American Journal of Gastroenterology;Oct2009, Vol. 104 Issue 10, p2633
A response by Gregory S. Cooper and Amitabh Chak to a letter to the editor about their article "Receipt of previous dangers diagnoses and endoscopy outcome from esophageal adenocarcinoma: a population-based study with temporal trends" in the 2009 issue is presented.
- Alendronic acid. // Reactions Weekly;3/5/2011, Issue 1341, p5
The article presents the case of an 84-year-old woman who developed Boerhaave's syndrome following treatment with alendronic acid for osteoporosis.
- Acenocoumarol/enoxaparin sodium. // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p15
The article presents a case study of a 31-year-old male patient suffering from downhill oesophageal variceal bleeding after administration of enoxaparin sodium and acenocoumarol.